# SDR DXTA2015102606113

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 558 hours, 447 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

NOTED A STRONG ODOR FROM PRESSURIZATION SYS WHEN ENGS STARTED & VERY LOUD ROARING SOUND DURING TAKEOFF, CLIMB OUT, DESCENT & LANDING.  PERFORMED ENG RUNS & PRESSURIZED ACFT TO 4.2 PSI, AT TAKEOFF POWER SMELLED ODOR WITH NO SMOKE FOR APPROX 5 SECONDS.  RETURNED ENGS TO IDLE THEN BACK TO TAKEOFF POWER.  ODOR DID NOT RETURN.  REPEATED 4 TIMES WITH NO ODOR OR ROARING SOUND IAW AMM 21-31-00 & 71-00-01.
